MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPAL HDX MAPPING SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION OPAL HDX MAPPING SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number M004OPLINSTALL2EN0
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during a procedure an opal hdx mapping sys install bundle was selected for use.However, a badhdr error occurred.The physician decided to terminate the therapy early since no mapping navigation could be provided for the requested opal case.No patient complications occurred.The device is expected to be returned for laboratory analysis.

Brand Name
OPAL HDX MAPPING SYSTEM
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23519485
Report Number2124215-2025-81727
Device Sequence Number9621875
Product Code DQK
UDI-Device Identifier00191506055370
UDI-Public(01)00191506055370(11)241021(10)1000001571
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004OPLINSTALL2EN0
Device Catalogue NumberM004OPLINSTALL2EN0
Device Lot Number1000001571
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date11/11/2025
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown